Translator Disclaimer
15 May 2001 Finiteness theorems for nonnegatively curved vector bundles
Igor Belegradek, Vitali Kapovitch
Duke Math. J. 108(1): 109-134 (15 May 2001). DOI: 10.1215/S0012-7094-01-10813-2

Abstract

We prove several finiteness theorems for the normal bundles to souls in nonnegatively curved manifolds. More generally, we obtain finiteness results for open Riemannian manifolds whose topology is concentrated on compact domains of "bounded geometry."

Citation

Download Citation

Igor Belegradek. Vitali Kapovitch. "Finiteness theorems for nonnegatively curved vector bundles." Duke Math. J. 108 (1) 109 - 134, 15 May 2001. https://doi.org/10.1215/S0012-7094-01-10813-2

Information

Published: 15 May 2001
First available in Project Euclid: 5 August 2004

zbMATH: 1023.53021
MathSciNet: MR1831821
Digital Object Identifier: 10.1215/S0012-7094-01-10813-2

Subjects:
Primary: 53C20
Secondary: 53C21

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.108 • No. 1 • 15 May 2001
Back to Top